# SDR P5CA9701275

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LOWER T-ANGLE AROUND LAV PAN AT RIGHT BL 40.  FABRICATED AND INSTALLED NEW T-ANGLE PER BAC SRM 51-40-04.
